Skip to Main content Skip to Navigation
Journal articles

Derivation of geostrophic equations as a rigorous limit of compressible rotating and heat conducting fluids with general initial data

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-02954102
Contributor : Antonin Novotny <>
Submitted on : Wednesday, September 30, 2020 - 5:40:36 PM
Last modification on : Thursday, October 1, 2020 - 3:11:36 AM

Identifiers

  • HAL Id : hal-02954102, version 1

Collections

Citation

Youngsam Kwon, Antonin Novotny. Derivation of geostrophic equations as a rigorous limit of compressible rotating and heat conducting fluids with general initial data. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2019, 40 (1), pp.395-421. ⟨hal-02954102⟩

Share

Metrics

Record views

40